# SDR N6WA20100705

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 5,615 hours, 3,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN LIGHT OUT AT ROW 12 SEAT D.  FOUND LOOSE CONNECTION ON EMERGENCY SIGN LOCATED ON LOWER LEFT SIDE OF RIGHT EMERGENCY EXIT DOOR.  RE-SECURED CONNECTION IN REFERENCE WITH CRJ 700 AMM 33-51-05.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
